• linda linda
    July 28, 2008
    Why aren’t Cialis, Viagra effective for my husband?
    linda linda
    July 28, 2008

    My husband has problems with erectile dysfunction (ED) and has been prescribed both Cialis and Viagra. However, he is still not able to keep an erection. What could cause these medications to be ineffective for him?  Is there an alternative to these drugs to treat ED?

     

    READ MORE

FROM OUR EXPERTS

  • Richard G. Wirtz, Psy.D.
    Health Pro
    July 30, 2008
    Richard G. Wirtz, Psy.D.
    Health Pro
    July 30, 2008

    There could be a number of reasons these medications are not effective for your husband. First, these drugs do not work in everyone; they are only effective if the ED is being caused by diminished blood flow to the penis. The dosage could also be too low to help the problem, or other factors such as alcohol use or stress may be overpowering their effects. Your husband should definitely speak to the prescribing physician so that a better dosage or medication can be prescribed, or so that the cause of his ED, if diminished blood flow, can be uncovered.

     

    Here are some links you might find helpful as you’re searching for answers.

     

    Talking to Your Doctor About ED

     

    Treatment Options for ED

     

    How to Talk to Your Partner About ED

     

  • healthgal
    Health Pro
    July 28, 2008
    healthgal
    Health Pro
    July 28, 2008

    These drugs don't work for everyone and they only tend to help if diminished blood flow to the penis is the cause of the erection not being sustained.  I would have him worked up by a urologist who specializes in ED - erectile dysfunction to see what might be some of the causes of his situation.  Once they know the cause they can decide on an appropriate treatment.

    • robbie1234
      April 03, 2012
      robbie1234
      April 03, 2012

      it dont work on me either i got same problim as your husband what coud it be 

       

       

       

       

      READ MORE
    • coyotebill1
      May 13, 2012
      coyotebill1
      May 13, 2012

      Most of the time it is Low T or Testosterone. Get him on Testosterone implants or injections and you will have a new man in bed with you or at least think you do. lol I don't know why urologists don't test for Low T or recommend it. It is a natural hormone that men start losing around 30 and keep losing it. He will not need Viagra or a pump. You can e-mail me me the money you saved on Viagra other E.D. drugs. You will be glad to.

      READ MORE
    • chavofowler89
      September 29, 2013
      chavofowler89
      September 29, 2013

      How do I get information on testosterone pumps or infections?

      READ MORE

FROM OUR COMMUNITY

  • DSB
    DSB
    October 21, 2013
    DSB
    DSB
    October 21, 2013

    Neither Cialis or viagra work for me.  I have real low-T and am taking injections weekly but still nothing works.  I am diabetic with generally good control of sugar and blood pressure.  Wife and I have a great sexual attraction towards each other, so that's isn't the problem either.  I can satisfy her beyond her limits but she feels very upset with not being able to satisy me.  She keeps telling me that I do not have to do anything for her since she can't for me...what in the world can we do?

    READ MORE
    • glmcbride
      January 27, 2014
      glmcbride
      January 27, 2014

      I would suggest putting in a call to the Master & Johnson clinic at Washington University in St. Louis.  They will do a work up at the medical and psychological level.  Then they provice therapy.  They are good, even though Dr. Johnson has passed away. 

      READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.